# SDR ASOA201611074106

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 30,526 hours, 19,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Ballast
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW INSPECTION THE CABIN SERVICE DOOR AND FORWARD BULKHEAD,  EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESET THE AFFECTED EMERGENCY LIGHT BALLAST, OPS TESTED THE EMERGENCY LIGHTS WITH NO DEFECT NOTED,AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
